View : 20 Download: 0

Sibutramine (Reductil (R))-Induced Cutaneous Leukocytoclastic Vasculitis: A Case Report

Title
Sibutramine (Reductil (R))-Induced Cutaneous Leukocytoclastic Vasculitis: A Case Report
Authors
Ha, You JinHan, You JinChoi, You WonMyung, Ki BumChoi, Hae Young
Ewha Authors
명기범최혜영최유원
SCOPUS Author ID
명기범scopusscopus; 최혜영scopus; 최유원scopus
Issue Date
2011
Journal Title
ANNALS OF DERMATOLOGY
ISSN
1013-9087JCR Link
Citation
vol. 23, no. 4, pp. 544 - 547
Keywords
Cutaneous leukocytoclastic vasculitisDrug induced vasculitisSibutramine
Publisher
KOREAN DERMATOLOGICAL ASSOC
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
A 24-year old woman presented with hemorrhagic vesicles on her legs. She had taken sibutramine (Reductil, Abbott Labs., Seoul, South Korea) for 3 months and developed skin lesions the week before. A skin biopsy showed leukocytoclastic vasculitis with conspicuous eosinophilic infiltration of the tissue. These lesions showed improvement after discontinuation of sibutramine. However, 3 months later the skin lesions recurred on other sites on the lower extremities when the patient was rechallenged with the same drug for 2 weeks. Herein, we report the first case of necrotizing vasculitis induced by sibutramine. (Ann Dermatol 23(4) 544 similar to 547, 2011)
DOI
10.5021/ad.2011.23.4.544
Appears in Collections:
의학전문대학원 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE